Send a Message
to henrydamous

Comments

2

Joined

Dec 7, 2009

henrydamous Profile

Recent Posts

strange results.. clearing up, breaking out, clearing up,...

3 months and ten days, ive been on 80mg a day. the first two months yielded no real results, but over the past month ive been going through clear periods that last a few days, followed by another breakout, lasting about 5 days. this cycle has kept on and its extremely frustrating. ive been using Glaxal Base moisturizing cream moderately, but have been tryin to keep my face generally dry. ive also been applying neo-medrol cream to the spots to dry them out and get rid of them. it sort of helps but for the most part i feel like im wasting my time. if anyone knows anything about this or has experienced something similar please help, this is really getting ridiculous  (Mar 10, 2010 | post #1)

some questions would appreciate help

I HOPE NOONE MINDS BUT IT WOULD HELP TO START A NEW THREAD RATHER THEN SEARCHING FOR INFO A LITTLE HISTORY: for the past three years i have been using proactiv, and neo-medrol cream twice daily, which didnt do much except make the acne somewhat bearable. I am now beginning a three month course of accutane 80mg once daily, at a weight of 155 pounds. I am one week in. so a few questions about what is to come and what i should do. 1. moisturization? it seems when i moisturize it makes everything worse, and when i dont the acne dries out and looks better. I feel i would rather leave it dry, but i have read that it is better to moisturize. I have Glaxal-Base cream, and vaseline moisturizing lotion. 2. i have been drinking every weekend for the past year quite heavily, anywhere from 8 to 20 drinks, with a pretty high tolerance. i havent drank since i began, but i wonder how much if at all i could drink at a high accutane dose like mine, etc. what people who have been in a similar situation think. Anyway i hope people with insight to offer could please help me out, let me know what u think thanks  (Dec 7, 2009 | post #1)